Multidimensional averages and Dirichlet convolution

Emre Alkan, Alexandru Zaharescu, Mohammad Zaki

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study average values of arithmetical functions of several variables and present a module theoretic interpretation of these averages.

Original languageEnglish (US)
Pages (from-to)251-267
Number of pages17
JournalManuscripta Mathematica
Volume123
Issue number3
DOIs
StatePublished - Jul 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Multidimensional averages and Dirichlet convolution'. Together they form a unique fingerprint.

Cite this